Korean J. Math.  Vol 26, No 1 (2018)  pp.129-141
DOI: http://dx.doi.org/10.11568/kjm.2018.26.1.129

An iterative algorithm for extended generalized nonlinear variational inclusions for random fuzzy mappings

Aadil Hussain Dar, Mohd. Sarfaraz, Md. Kalimuddin Ahmad

Abstract


In this slush pile, we introduce a new kind of variational inclusion problem stated as random extended generalized nonlinear variational inclusions for random fuzzy mappings. We construct an iterative  scheme for the this variational inclusion problem and also discuss the existence of random solutions for the  problem. Further, we show that the approximate solutions achieved by the generated scheme converge to the required solution of the problem.


Keywords


Variational inclusion; Random fuzzy mapping; Algorithm; Existence; Convergence

Subject classification

49J40, 49J52, 90C30

Sponsor(s)



Full Text:

PDF

References


R. Ahmad and F. F. Bazan, An iterative algirithm for random generalized nonlinear mixed variational inclusions for random fuzzy mappings, Appl. Math. Comput. 167 (1996) 150–155. (Google Scholar)

S. S. Chang, Fixed Point Theory with Applications, Chongqing Publishing House, Chongqing, 1984. (Google Scholar)

S. S. Chang, Variational Inequality and Complementarity Problem Theory with Applications, Shanghai Scientific and Tech. Literature Publishing House, Shanghai, 1991. (Google Scholar)

S. S. Chang, Coincidence theorems and variational inequalities for fuzzy map- pings, Fuzzy Sets and Systems 61 (1994) 359–368. (Google Scholar)

S. S. Chang and N. J. Huang, Generalized complementarity problems for fuzzy mappings, Fuzzy Sets and Systems 55 (1993) 227–234. (Google Scholar)

S. S. Chang and Y. G. Zhu, On variational inequalities for fuzzy mappings, Fuzzy Sets and Systems 32 (1989) 359–367. (Google Scholar)

A. Hassouni and A. Moudafi, A perturbed algorithm for variational inclusions, J. Math. Anal. Appl. 185 (1994) 706–712. (Google Scholar)

C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975) 53–72. (Google Scholar)

N. J. Huang, Random generalized non linear variational inclusions for random fuzzy mappings, Fuzzy Sets and Systems 105 (1999) 437–444. (Google Scholar)

G. lsac, A special variational inequality and the implicit complementarity problem, J. Fac. Sci. Univ. Tokyo 37 (1990) 109–127. (Google Scholar)

G. M. Lee, D. S. Kim, B. S. Lee and S.J. Cho, Generalized vector variational inequality and fuzzy extension, Appl. Math. Lett. 6 (1993) 47–51. (Google Scholar)

B. S. Lee, G. M. Lee, S. J. Cho and D. S. Kim, A variational inequality for fuzzy mappings, Proc. 5th Internat. Fuzzy Systems Association World Congress, Seoul, (1993) 326–329. (Google Scholar)

M. A. Noor, Strongly nonlinear variational inequalities, C.R. Math. Rep. Acad. Sci. Canada 4 (1982) 213–218. (Google Scholar)

M. A. Noor, On the nonlinear complementarity problem, J. Math. Anal. Appl. 123 (1987) 455–460. (Google Scholar)

M. A. Noor, Quasivariational inequalities, Appl. Math. Lett. 1 (1988) 367–370. (Google Scholar)

M. A. Noor, Variational inequality for fuzzy mapping (I), Fuzzy Sets and Systems 55 (1993) 309–312. (Google Scholar)

A. H. Siddiqi and Q. H. Ansari, Strongly nonlinear quasivariational inequalities, J. Math. Anal. Appl. 149 (1990) 444–450. (Google Scholar)

L. A. Zadeh, Fuzzy Sets, Inform. Contr. 8 (1965) 338–353. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr